# SDR AM1061111008A

- Difficulty date: December 19, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Engine: Pwa PT6A67D
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRSION ON LT WING MAIN SPAR FWD FLANGE AT WS. 126 AND AFT FLANGE AT WS. 117 IAW FR-CO-01467 REV.1
